# SDR UPS01835606

- Difficulty date: April 2, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3  STA. 660 SHEAR TIE CLIP IS CRACKED BETWEEN LONG.  26L-27L     REPAIRED SHEARTIE I.A.W. SRM. 53-2-0 FIG. 2A
